# SDR CALA0700037

- Difficulty date: January 10, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 19,026 hours, 5,707 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A01037
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RIGHT SIDE OF RUDDER SKIN TRAILING EDGE DAMAGED BY LIGHTNING STRIKE NEAR THE TOP BETWEEN THE TWO STATIC WICKS.  REPAIRED RUDDER SKIN IAW ECRA 5540-01229.
